# SDR AU010029

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 182S
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 25765311
- Condition: Corroded
- Location: Fuel Dist
- Part time: 188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE FUEL FLOW DIVIDED CORRODED. PARTICLES OF CORROSION BLOCKING FUEL INJECTORS. AIRCRAFT HAD BEEN CONTAMINATED WITH EDAAND DECONTAMINATED IAW AD/GEN/80 AND MANUFACTURERS INSTRUCTIONS.
